期刊名称:American Journal of Computational Mathematics
印刷版ISSN:2161-1203
电子版ISSN:2161-1211
出版年度:2017
卷号:07
期号:04
页码:413-434
DOI:10.4236/ajcm.2017.74030
语种:English
出版社:Scientific Research Publishing
摘要:In this paper, we investigate the problem of electromagnetic (EM) wave scattering by one and many small perfectly conducting bodies and present a numerical method for solving it. For the case of one body, the problem is solved for a body of arbitrary shape, using the corresponding boundary integral equation. For the case of many bodies, the problem is solved asymptotically under the physical assumptions a d a is the characteristic size of the bodies, d is the minimal distance between neighboring bodies, λ = 2 π / k is the wave length and k is the wave number. Numerical results for the cases of one and many small bodies are presented. Error analysis for the numerical method is also provided.